Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 307036, 19 pages
http://dx.doi.org/10.1155/2012/307036
Research Article

The Real and Complex Hermitian Solutions to a System of Quaternion Matrix Equations with Applications

Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China

Received 9 October 2011; Accepted 17 November 2011

Academic Editor: Qing-Wen Wang

Copyright Β© 2012 Shao-Wen Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shao-Wen Yu, “The Real and Complex Hermitian Solutions to a System of Quaternion Matrix Equations with Applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 307036, 19 pages, 2012. https://doi.org/10.1155/2012/307036.